Advanced search
Start date
Betweenand

The Jelonek set and the Chern classes of singular varieties

Grant number: 13/18706-7
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): May 01, 2014
Effective date (End): March 31, 2015
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Geometry and Topology
Principal researcher:Maria Aparecida Soares Ruas
Grantee:Nguyen Thi Bich Thuy
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil

Abstract

This post-doctoral project has two parts. The first part concerns the conjectures and questions which are still open in my Ph. D thesis. This part continues the study of the asymptotic set of a dominant polynomial mapping F: Cn to Cn, which is stratified by the method of the ``ways''(façons) and characterized in some particular cases in my thesis. This study is connected to the Jacobian Conjecture. The second part concerns the Chern classes of the singular varieties defined by Marie-Hélène Schwartz as the obstruction to the construction of so-called ``radial" stratified frames. The construction is relatively complicated and requires fine and delicate techniques. The idea, initialized by T. Mostowski, is to build the ``Lipschitz" frames satisfying the adequate properties such that their obstruction allows to define the characteristic classes of singular varieties.

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
THUY, NGUYEN THI BICH; RUAS, MARIA APARECIDA SOARES. ON SINGULAR VARIETIES ASSOCIATED TO A POLYNOMIAL MAPPING FROM C-n TO Cn-1. ASIAN JOURNAL OF MATHEMATICS, v. 22, n. 6, p. 1157-1171, DEC 2018. Web of Science Citations: 0.

Please report errors in scientific publications list by writing to: cdi@fapesp.br.